中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 106)

Items/Page:    Sort:
erratum to "an adjustable approach to intuitionistic fuzzy soft sets based decision making" [applied mathematical modelling 35 (2011) 824-836] [期刊论文]
Applied Mathematical Modelling, 2011-01-01, 卷号: 35, 期号: 5, 页码: 2584-
Jiang Yuncheng; Tang Yong; Chen Qimai

 
improving performance of network covert timing channel through huffman coding [期刊论文]
Mathematical and Computer Modelling, 2011-01-01, 卷号: 55, 期号: 1-2, 页码: 69-79
Jingzheng Wu; Yongji Wang; Liping Ding; Xiaofeng Liao

 
characterizations of one-way general quantum finite automata [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 419, 页码: -
Lvzhou Li; Daowen Qiu; Xiangfu Zou; Lvjun Li; Lihua Wu; Paulo Mateus

 
the loop formula based semantics of description logic programs [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 415, 页码: -
Yisong Wang; Jia-Huai You; Li Yan Yuan; Yi-Dong Shen; Mingyi Zhang

 
a new svm-based image watermarking using gaussian-hermite moments [期刊论文]
Applied Soft Computing, 2011-01-01, 卷号: 12, 期号: 2, 页码: -
Xiang-yang Wang; E-no Miao; Hong-ying Yang

 
characterizations of locally testable linear- and affine-invariant families [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 414, 期号: 1, 页码: 55-75
Angsheng Li; Yicheng Pan

 
gateway-oriented password-authenticated key exchange protocol in the standard model [期刊论文]
Journal of Systems and Software, 2011-01-01, 卷号: 85, 期号: 3, 页码: -
Fushan Wei; Zhenfeng Zhang; Chuangui Ma

 
on the number of infinite sequences with trivial initial segment complexity [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 412, 期号: 52, 页码: 7133-7146
George Barmpalias; T.F. Sterkenburg

 
parallel multilevel methods for implicit solution of shallow water equations with nonsmooth topography on the cubed-sphere [期刊论文]
Journal of Computational Physics, 2011-01-01, 卷号: 230, 期号: 7, 页码: 2523 - 2539
Chao Yang; Xiao-Chuan Cai

 
global existence and blow-up of solutions to a nonlocal evolution p-laplace system with nonlinear boundary conditions [期刊论文]
Acta Mathematica Scientia, 2011-01-01, 卷号: 31, 期号: 3, 页码: 1001 - 1010
Xuesong Wu; Wenjie Gao; Jianwen Cao

 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace